# SDR DALA2025041202833

- Difficulty date: April 12, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG OF LH TRACK BTW STA=1022-890, STA=898-851 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 0255: CORROSION LEVEL 2. LH TRACK BTW STA=1022-890, STA=898-851 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-40-04-0G, 51-41-01-0G, AND 51-41-05-0G.
